# SDR SWIA200923162

- Difficulty date: October 24, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 29,867 hours, 43,507 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FRAME 1 INBOARD SIDE CRACKED.  (C-CHECK)  REPLACED LEFT NACELLE FRAME PER SRM.
